Ghent University Academic Bibliography

Advanced

Fischer decomposition for the symplectic group

Fred Brackx UGent, Hennie De Schepper UGent, David Eelbode, Roman Lávička and Vladimir Souček (2018) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 458(1). p.831-848
abstract
We prove the Fischer decomposition for the space of spinor-valued polynomials, defined on Euclidean space of four-fold dimension, in terms of irreducible modules for the symplectic group, consisting of so-called osp(4|2)-monogenics.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J MATH ANAL APPL
volume
458
issue
1
pages
831 - 848
publisher
Elsevier BV
ISSN
0022-247X
DOI
10.1016/j.jmaa.2017.09.041
language
English
UGent publication?
yes
classification
U
copyright statement
I don't know the status of the copyright for this publication
id
8562030
handle
http://hdl.handle.net/1854/LU-8562030
date created
2018-05-16 14:15:08
date last changed
2018-05-16 14:15:08
@article{8562030,
  abstract     = {We prove the Fischer decomposition for the space of spinor-valued polynomials, defined on Euclidean space of four-fold dimension, in terms of irreducible modules for the symplectic group, consisting of so-called osp(4|2)-monogenics.},
  author       = {Brackx, Fred and De Schepper, Hennie and Eelbode, David and L{\'a}vi\v{c}ka, Roman and Sou\v{c}ek, Vladimir},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  language     = {eng},
  number       = {1},
  pages        = {831--848},
  publisher    = {Elsevier BV},
  title        = {Fischer decomposition for the symplectic group},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2017.09.041},
  volume       = {458},
  year         = {2018},
}

Chicago
Brackx, Fred, Hennie De Schepper, David Eelbode, Roman Lávička, and Vladimir Souček. 2018. “Fischer Decomposition for the Symplectic Group.” Journal of Mathematical Analysis and Applications 458 (1): 831–848.
APA
Brackx, Fred, De Schepper, H., Eelbode, D., Lávička, R., & Souček, V. (2018). Fischer decomposition for the symplectic group. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 458(1), 831–848.
Vancouver
1.
Brackx F, De Schepper H, Eelbode D, Lávička R, Souček V. Fischer decomposition for the symplectic group. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Elsevier BV; 2018;458(1):831–48.
MLA
Brackx, Fred, Hennie De Schepper, David Eelbode, et al. “Fischer Decomposition for the Symplectic Group.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 458.1 (2018): 831–848. Print.